Estimation on the Generalized Half Logistic Distribution under Type-II Hybrid Censoring

Title
Estimation on the Generalized Half Logistic Distribution under Type-II Hybrid Censoring
Author(s)
강석복김용구서정인
Keywords
Approximate maximum likelihood estimator; generalized half logistic distribution; type-II hybrid censoring.
Issue Date
201301
Publisher
한국통계학회
Citation
Communications for Statistical Applications and Methods, v.20, no.1, pp.63 - 75
Abstract
In this paper, we derive maximum likelihood estimators (MLEs) and approximate maximum likelihood estimators (AMLEs) of unknown parameters in a generalized half logistic distribution under Type-II hybrid censoring. We also obtain approximate confidence intervals using asymptotic variance and covariance matrices based on the MLEs and the AMLEs. As an illustration, we examine the validity of the proposed estimation using real data. Finally, we compare the proposed estimators in the sense of the mean squared error (MSE), bias, and length of the approximate confidence interval through a Monte Carlo simulation for various censoring schemes.
URI
http://hdl.handle.net/YU.REPOSITORY/26648
ISSN
2287-7843
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE